# SDR QMLA2010090310059

- Difficulty date: September 3, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N135DU
- Make and model: Urocop EC135T2
- Aircraft serial: 0554
- Aircraft time: 1,331 hours
- Engine: Tmeca ARRIUS2B2
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: 03121036
- Condition: Burned
- Location: Evaporator
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON A FINAL APPROACH, THE PILOT REPORTED SMELLING AN ELECTRICAL TYPE SMELL IN THE COCKPIT.  HE SHUT OFF THE AIR CONDITIONING AND THE SMELL WENT AWAY.  UPON LANDING, THE MX INSPECTED THE ACFT AND FOUND THAT A CONNECTOR FOR THE AFT EVAPORATOR ASSY HAD BURNED.  THE MX R & R THE CONNECTOR IAW AN SB EC135-8010 THAT HAD BEEN PREVIOUSLY COMPLIED WITH.  THE ACFT WAS RETURNED TO SERVICE.
